MAUDE Adverse Event Report: EDWARDS LIFESCIENCES TRUE WAVE VAMP; PRESSURE MONITORING KIT

EDWARDS LIFESCIENCES TRUE WAVE VAMP; PRESSURE MONITORING KIT
Model Number PXAVMP
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been discarded at the facility and will not be returned for product evaluation.The device history record review is pending, once the results are available they will be submitted in a supplemental report.Additional product code dxo.
 
Event or Problem Description
It was reported that there was a failure with a pressure monitoring kit.The tubing on the device broke and became disconnected on the patient side of the flow restrictor.This occurred during patient use.There was no patient harm or injury.
 
Additional Manufacturer Narrative
There is no product evaluation results as the device was discarded and not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.The device history record review was performed and all manufacturing inspections passed with no non-conformances.

Brand Name
TRUE WAVE VAMP
Common Device Name
PRESSURE MONITORING KIT
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr sanchez km 18.5
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key21595090
Report Number2015691-2025-01856
Device Sequence Number12981200
Product Code KRA
UDI-Device Identifier00690103011494
UDI-Public(01)00690103011494(17)260709(11)240709(10)65909306
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/09/2026
Device Model NumberPXAVMP
Device Lot Number65909306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/19/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown